# SDR DALA2020020300839

- Difficulty date: January 29, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,030 hours, 24,585 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 AWR. A.A. PREVIOUS TO FASTENERS INSTALLATION OUT OF ROUND CONDITION WAS FOUND ON HOLE # 1, 5, 9 AND 13 AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE. CORRECTIVE ACTION: SUMMARY OF NC S/N 00383: HOLES #1, #2, #3, #4, #5, #6, #7, #8, #9, #10 AN D #13 WERE REPAIRED PER ER/A 584893-14AD REV. ORIG AND ETI-57-20-002 REV.9 AND REPAIR APPROVAL IS LIMITED.(1467227)
